# SDR LNX2005F00002

- Difficulty date: November 15, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Frchld 22C7A
- Aircraft serial: AC721B
- Engine: Garrtt TPE331*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 31021781
- Condition: Loose
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING INTIAL DEPARTURE CLIMB THE CREW OBSERVED A FIRE WARNING LIGHT ILLUMINATION ON THE LT ENGINE FIRE WARNING PANEL.  EMERGENCY CHECKLIST COMPLETED TO INCLUDE ENGINE SHUTDOWN.  RETURNED TO CAP HAITIAN.  FOUND THE P3 FUEL CONTROL SENSING LINE LOOSE.  TIGHTENED LINE.  PERFORMED OPERATIONAL CHECK.  (K)
